# SDR 02FDEA00220

- Difficulty date: March 27, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 27,271 hours, 8,012 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B ELEVATOR UPPER SURFACE EXHIBITS COMPOSITE SCREEN MESH SEPARATION AT CRACKING PAINT.
